# SDR DALA13053653761

- Difficulty date: October 15, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO DOOR SURROUND LOWER WEB CORRODED.  MAINTENANCE REMOVED WEB AND REPLACED AS REQUIRED, SRM 51-40-02, FIG 11, PG 40, SRM 51-40-05, FIG 5, PG 11, PS 900-2, NO 04, PG 1.
